# SDR AALA202301244140

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 22,394 hours, 10,096 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH SEAT MOUNTED LIGHT AT SEAT ROWS 11 AND 12 INOPERATIVE. MAINTENANCE REPLACED ESCAPE PATH LIGHT HARNESS AT SEAT ROW 11 AND 12 PER AMM 33-51-18. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
